# SDR ASOA2015072513569

- Difficulty date: July 25, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cable
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON, GREEN IDG CABLE IS CHAFED, APPROXIMATELY 6"-7" OTBD OFF FEED THRU.  REPAIRED GREEN 1DG CABLE IN THE RT PYLON IAW REO 601R-24-21-004.  COMPLIED WITH EC/TC REO 601R-24-21-004 AND GREO 601R-24-21-004, REV A DATED 07/14/2011 AS WRITTEN.
